# SDR UPS99829356

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A/CK, CRACK AT FLOORBEAM AFT OF SERVICE DOOR.  UPON FURTHER INVESTIGATION FOUND CRACK AT CIRCUMFERENTIAL FRAME AT STA 1680 STR 21 NOT AT FLOORBEAM AS FIRST REPORTED.  *S/D*  REMOVED DAMAGED SECTION OF FRAME, FABED SPLICES AND INSTALLED REPAIR PER SRM 51-1-20 AND PER DOUGLAS DRAWING PLSRO8530008.
